Research Repository

An Econometric Analysis of Some Models for Constructed Binary Time Series

Harding, Allan ORCID: 0000-0002-4521-7604 and Pagan, A (2011) An Econometric Analysis of Some Models for Constructed Binary Time Series. Journal of Business and Economic Statistics, 29 (1). 86 - 95. ISSN 1537-2707

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: microeconomics; Markov-process; binary data; binary variables
Subjects: FOR Classification > 1402 Applied Economics
FOR Classification > 1403 Econometrics
Faculty/School/Research Centre/Department > College of Business
Depositing User: Symplectic Elements
Date Deposited: 14 Mar 2018 02:58
Last Modified: 14 Mar 2018 02:58
URI: http://vuir.vu.edu.au/id/eprint/35814
DOI: https://doi.org/10.1198/jbes.2009.08005
ePrint Statistics: View download statistics for this item
Citations in Scopus: 18 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar